Ulster University Logo

Dynamics of Social Networks: A Deterministic Approach

Pearson, DW and McCartney, M (2002) Dynamics of Social Networks: A Deterministic Approach. International Journal of Applied Mathematics & Computer Science, 12 (4). pp. 545-551. [Journal article]

Full text not available from this repository.

URL: http://www.issi.pz.zgora.pl/amcs/vol.php?volume=12&number=4


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7870
Deposited By: Dr Mark McCartney
Deposited On:22 Jan 2010 09:43
Last Modified:05 Oct 2015 13:52

Repository Staff Only: item control page